Ask an expert
Question

20 Oct 2009

Problem with Periods
Hi Doc

I' ve been on th pill for the last year and always got my period on time however last month my period came a week early and lasted for over a week and i have just got it again 2 weeks early. This is really troubling me, could something seriously be wrong? Please help?
Answer 345 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I would suggest that you have a Gynae check-up. You could have a cyst.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9371 votes
No
67% - 19386 votes
Vote